# SDR SWAA2013022513039

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 72,325 hours, 61,892 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481145SWA
- Part serial: B4942R
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP SPINDLE CORROSION ON BASE METAL.  REMOVED & REPLACED NR 1 FLAP SPINDLE REF M/M AND MT.
